RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 1, Pages 33–39 (Mi mz7432)  

Some properties of the squares of positive integers

L. D. Kudryavtsev

V. A. Steklov Mathematics Institute, Academy of Science of the USSR, USSR

Abstract: We establish formulas for complete sums of products of squares of positive integers in the form of linear combinations of incomplete products of squares of these same positive integers, wherein the coefficients do not depend on the number of factors in the indicated products.

Full text: PDF file (369 kB)

English version:
Mathematical Notes, 1974, 16:1, 604–607

Bibliographic databases:

Document Type: Article
UDC: 511
Received: 05.10.1973

Citation: L. D. Kudryavtsev, “Some properties of the squares of positive integers”, Mat. Zametki, 16:1 (1974), 33–39; Math. Notes, 16:1 (1974), 604–607

Citation in format AMSBIB
\Bibitem{Kud74}
\by L.~D.~Kudryavtsev
\paper Some properties of the squares of positive integers
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 1
\pages 33--39
\mathnet{http://mi.mathnet.ru/mz7432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=357354}
\zmath{https://zbmath.org/?q=an:0306.10011}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 1
\pages 604--607
\crossref{https://doi.org/10.1007/BF01098811}


Linking options:
  • http://mi.mathnet.ru/eng/mz7432
  • http://mi.mathnet.ru/eng/mz/v16/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:845
    Full text:276
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019